Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Products 1-2 of 2
Show
Acetaminophen elixir childrens cherry flavored liquid, Pain and Fever
Retail: $3.15
Our Price:$1.92
Availability: In Stock
Acetaminophen Elixir

    MANUFACTURER: PREFFERED PLUS PRODUCTS.INDICATIONS: Acetaminophen elixir childrens cherry flavored liquidAcetaminophen Elixir Children's Cherry temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches, temporarily reduces fever.INGREDIENTS: Active IngredientsPer Teaspoon (5 mL): Acetaminophen 160 mg.Inactive IngredientsButylparaben; Cellulose; Citric Acid; Corn Syrup; FD&C Red #40; Flavors; Glycerin; Propylene Glycol;...

    Childrens Acetaminophen elixir grape flavored liquid, Pain and Fever
    Retail: $3.39
    Our Price:$1.94
    Availability: In Stock
    Acetaminophen Elixir

      MANUFACTURER: PREFFERED PLUS PRODUCTS.INDICATIONS: Childrens Acetaminophen elixir grape flavored liquidChildrens Acetaminophen elixir grape flavored liquid temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches; temporarily reduces fever.INGREDIENTS: Active IngredientsPer Teaspoon (5 mL):Acetaminophen Elixir Children'S Grape Contains Acetaminophen 160 mg.Inactive IngredientsButylparaben; Cellulose; Citric Acid; Corn Syrup; D&C...